# SDR UALA2013061704192

- Difficulty date: June 16, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,099 hours, 14,747 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKROUND CHECK, NOTICED HYD LEAK ON RT MAIN GEAR BOGIE TILT ACTUATOR.  FOUND HYD CONNECTION B-NUT LOOSE.  NUT TIGHTENED CORRECTLY.  OPS TESTED GOOD. NO LEAKS.  OK FOR SERVICE.
